# SDR IPXA2025051319015

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,838 hours, 21,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE ESCAPE ROPE DOOR ASSY LATCH BROKEN REMOVED AND REPLACED CAPTAIN SIDE ESCAPE ROPE DOOR ASSY AS REQUIRED.
